You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1968-1969/21/3
Analytic solutions of a linear functional equation
Download
PDF
- Analytic solutions of a linear functional equation
Article
Original scientific text
Title
Analytic solutions of a linear functional equation
Authors
Marek Kuczma
1
Affiliations
Katowice
Annales Polonici Mathematici
1968-1969/21/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
297-303
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics